Title: Перестановочность подгрупп и 𝔉-субнормальность
Authors: Каморников, С.Ф.
Issue Date: 1996
Citation: Каморников, С. Ф. Перестановочность подгрупп и 𝔉-субнормальность / С. Ф. Каморников // Сибирский математический журнал. – 1996. – Т. 37, № 5. – С. 1065-1080.
URI: https://elib.gsu.by/handle123456789/73589
Appears in Collections:Статьи

Files in This Item:
File Description SizeFormat 
Каморников_Перестановочность.pdf2 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.